de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Numerical study of the cosmological velocity field as a function of density

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons75412

Dominguez,  A.
Dept. Theory of Inhomogeneous Condensed Matter, Max Planck Institute for Intelligent Systems, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Dominguez, A., & Melott, A. L. (2004). Numerical study of the cosmological velocity field as a function of density. Astronomy & Astrophysics, 419(2), 425-437.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0010-293C-8
Abstract
There is no abstract available